We consider a parametric double phase Dirichlet problem. Using variational tools together with suitable truncation and comparison techniques, we show that for all parametric values λ > λ- the problem has at least three nontrivial solutions, two of which have constant sign. Also, we identify the critical parameter λ precisely in terms of the spectrum of the q-Laplacian.

Papageorgiou N.S., Vetro C., & Vetro F. (2020). Multiple solutions for parametric double phase Dirichlet problems. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 23(4), 1-18 [10.1142/S0219199720500066].

Multiple solutions for parametric double phase Dirichlet problems

Vetro C.
;
2020-02-21

Abstract

We consider a parametric double phase Dirichlet problem. Using variational tools together with suitable truncation and comparison techniques, we show that for all parametric values λ > λ- the problem has at least three nontrivial solutions, two of which have constant sign. Also, we identify the critical parameter λ precisely in terms of the spectrum of the q-Laplacian.
Settore MAT/05 - Analisi Matematica
Settore MAT/03 - Geometria
https://www.worldscientific.com/doi/10.1142/S0219199720500066
Papageorgiou N.S., Vetro C., & Vetro F. (2020). Multiple solutions for parametric double phase Dirichlet problems. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 23(4), 1-18 [10.1142/S0219199720500066].
File in questo prodotto:
File Dimensione Formato  
2020_CCM_PVV.pdf

Solo gestori archvio

Descrizione: Articolo principale
Tipologia: Versione Editoriale
Dimensione 333.78 kB
Formato Adobe PDF
333.78 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/525558
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 26
  • ???jsp.display-item.citation.isi??? 25
social impact